Comment

Xiaotong Shen, Hsin Cheng Huang, Jianming Ye

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)634-637
Number of pages4
JournalJournal of the American Statistical Association
Volume99
Issue number467
DOIs
StatePublished - Sep 1 2004

Bibliographical note

Funding Information:
Xiaotong Shen is Professor, School of Statistics, University of Minnesota, 224 Church Street S.E., Minneapolis, MN 55455 (E-mail: xshen@ stat.umn.edu). His research was supported in part by National Science Foundation grant IIS-0328802 and Agreement No. 0112050. Hsin-Cheng Huang is Associate Research Fellow, Institute of Statistical Science, Academia Sinica, Taipei 115, Taiwan (E-mail: hchuang@stat.sinica.edu.tw). Jiamingy Ye is Associate Professor, Stan Ross Department of Accountancy, Baruch College, City University of New York, New York, NY 10010 (E-mail: jimmy_ye@ baruch.cuny.edu). He gratefully acknowledges the financial support of the Zick-lin School of Business, Baruch College.

Funding Information:
Chunming Zhang is Assistant Professor, Department of Statistics, University of Wisconsin, Madison, WI 53706 (E-mail: cmzhang@stat.wisc.edu). The research was supported in part by National Science Foundation grant DMS-03-53941.

Cite this